# SDR AALA980388

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN STR 26L, STA 1010 TO STA 1016.  CUT CORRODED SECTION OUT.  INSTALLED STR REPAIR PER SRM 53-10-3.  TST:  54,868.47 HOURS.  CYCLES:  33,161.  (X)
